Manage episode 243853854 series 2361492
Some weeks back, George's HRT prescription was changed from 200mg/ml to 100mg/ml, basically doubling the dose to achieve the same amount of a more diluted testosterone shot. It wasn't ideal, but it was the option available to him at the time. But in the intervening weeks, he has been more irritable, and irritability can be a side effect of HRT. Is the testosterone making him cranky, or is it just the unrelenting nonsense?
The podcast we referenced is a Hidden Brain episode called "All The World's A Stage - Including The Doctor's Office", and it can be found at https://www.npr.org/2019/04/29/718227789/all-the-worlds-a-stage-including-the-doctor-s-office.
We are here to share our entire intersectional experience with anyone who finds it beneficial, but we want to know what you connect with the most. You can let us know by clicking to a one-question anonymous survey at vote.pollcode.com/32371374. If you have a request/suggestion that isn't listed, comment!
We can be found online at TransPanTastic.net, you can email us at TransPanTastic@gmail.com, and "TransPanTastic" is searchable on most social networks. We would love to hear from you, so let us know what you think or what you want to hear about!